MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 185090
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a patient fell during a routine transfer from a bed to a chair using a viking m mobile lift.The sling was applied to the patient and the lift was operated by two care staff.While the patient was suspended and being moved toward the chair, staff reported hearing a crackling noise, followed immediately by the sling bar detaching from the lift while the patient was positioned midway through the transfer in the center of the room.The registered nurse in charge and care staff immediately attended to the patient.The customer reported active bleeding from the back of the patient¿s head, which was managed by applying pressure.Paramedics were called and arrived on site, provided first aid, and assisted in returning the patient safely to bed using a different lift device.Paramedics advised continued monitoring and administration of pain relief and indicated that hospitalization was not required at that time.The customer reported that the patient remained stable and that no additional medical intervention was required.The customer also reported that a red plastic component from the quick release hook was found on the floor following the event.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VIKING M MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25020258
Report Number8030916-2026-00053
Device Sequence Number13345451
Product Code FSA
UDI-Device Identifier00887761981874
UDI-Public(01)00887761981874
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number185090
Device Catalogue Number185090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown